| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had residual refractive error.The iol was exchanged for unspecified lens.Clinical reason for explant mentioned as residual astigmatism.Additional information has been requested.
Event or Problem Description
Additional information has been requested, received and stated there was no lens explant/exchange happened to the patient and was tentatively scheduled.According to surgeon opinion there was no issue with the iol, but it was measurements issue.
Additional Manufacturer Narrative
Correction information provided in d.4.Additional information provided in b.2., b.3., b.5., b.6., d.10.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.As per the surgeons opinion there was no issue with the intraocular lens (iol), but it was measurements issue.No further reports required.The manufacturer internal reference number is: (b)(4).